# SDR DALA2023013000764

- Difficulty date: January 24, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 70,059 hours, 32,813 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3265 DOOR 2R CABIN PRESSURE INDICATION ON THE DOOR IS ON IN FLIGHT. CORRECTIVE ACTION: CURRENTLY ON MEL. (2598294)
